# SDR AALA20071006

- Difficulty date: June 1, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Annular Filler
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, Y
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T225/01JUN  - AFTER TAKEOFF, LEFT ENGINE FAIL AND FIRE WARNING.  FIRE HANDLE PULLED AND BOTH BOTTLES DISCHARGED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  NO FIRE FOUND.  SINGLE ENGINE TIME 5 TO 6 MINUTES.  REPLACED NUMBER ONE ENGINE ON 03 JUN AT ORD DUE TO THREE ANNU7LUS FILLERS DEPARTED BLADE HUB AND DAMAGED ENGINE CASE.  ONE FILLER LODGED IN ENGINE STARTER DUCT AND DAMAGED ONE OF THE FIRE WARNING DETECTOR LOOPS AT APPROXIMATELY 7 O`CLOCK POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
